On the existence of certain types of Riemannian metrics
Colloquium Mathematicum, Tome 47 (1982) no. 1, pp. 31-37
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Wiesław Grycak 1 ; Marian Hotloś 1
@article{10_4064_cm_47_1_31_37,
author = {Wies{\l}aw Grycak and Marian Hotlo\'s},
title = {On the existence of certain types of {Riemannian} metrics},
journal = {Colloquium Mathematicum},
pages = {31--37},
year = {1982},
volume = {47},
number = {1},
doi = {10.4064/cm-47-1-31-37},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-47-1-31-37/}
}
TY - JOUR AU - Wiesław Grycak AU - Marian Hotloś TI - On the existence of certain types of Riemannian metrics JO - Colloquium Mathematicum PY - 1982 SP - 31 EP - 37 VL - 47 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-47-1-31-37/ DO - 10.4064/cm-47-1-31-37 LA - en ID - 10_4064_cm_47_1_31_37 ER -
Wiesław Grycak; Marian Hotloś. On the existence of certain types of Riemannian metrics. Colloquium Mathematicum, Tome 47 (1982) no. 1, pp. 31-37. doi: 10.4064/cm-47-1-31-37
Cité par Sources :